# SDR SWAA2018080724036

- Difficulty date: July 6, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 41,194 hours, 21,278 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A8125
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, INTERCOSTAL ANGLE CORRODED BETWEEN BS 848 TO BS 856, RBL 20.  R&R ANGLE PER SRM & DWG.
